# SDR USAA990030

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5140147
- Condition: Corroded
- Location: Bs 325
- Part time: 45,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM 1 INCH BY 79 INCHES AT STA 325 RBL 23 TO RBL 56.  INSTALLED DOUBLER PER SRM 53-00-51 FIG 201.  (X)
